# SDR 2004UALA00952

- Difficulty date: October 16, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT WBL 265 WING FRONT SPAR AT THE DRY BAY ACCESS HOLE NUT PLATE ATTACHMENT.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FREEZE PLUGS IN 3 HOLES AND INSTALLED NEW DOUBLER.
